# SDR AT0100083

- Difficulty date: December 19, 2000
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N846AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47226
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT FLAP INNER SUPPORT RIBS CRACKED.  INSTALLED 2 ANGLE REPAIRS IAW DC9 SRM 51-10, 57-01, AND 51-10-02.
